# SDR TAOA079709

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Fwd Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATED IN-FLIGHT.  REPLACED FORWARD LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.  (X)
